Translator Disclaimer
June 2010 On the Cartier Duality of Certain Finite Group Schemes of Order $p^n$
Michio AMANO
Tokyo J. Math. 33(1): 117-127 (June 2010). DOI: 10.3836/tjm/1279719581

Abstract

In this paper we study the Cartier duality of certain finite subgroup schemes of $\mathcal{G}^{(\lambda)}$ in positive characteristic, where $\mathcal{G}^{(\lambda)}$ denotes the form of $\mathbf{G}_m$ determined by $\lambda$. To establish the Cartier duality of these group schemes, we use certain deformations of Artin-Hasse exponential series.

Citation

Download Citation

Michio AMANO. "On the Cartier Duality of Certain Finite Group Schemes of Order $p^n$." Tokyo J. Math. 33 (1) 117 - 127, June 2010. https://doi.org/10.3836/tjm/1279719581

Information

Published: June 2010
First available in Project Euclid: 21 July 2010

zbMATH: 1204.14021
MathSciNet: MR2682884
Digital Object Identifier: 10.3836/tjm/1279719581

Subjects:
Primary: 22E27

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.33 • No. 1 • June 2010
Back to Top